# SDR FDEA201602070487

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 496 hours, 221 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 885201
- Part serial: A167
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL340, HAS EICAS MSG, MAIN CARGO DOOR.  COMPLIED WITH QRH.  DESCENT TO 10,000 FT RTB KIND.  MAIN DECK CARGO DOOR INDICATION SYS INOPERATIVE.  VERIFY & RECORD IN AML & EAML THAT MAIN DECK CARGO DOOR IS CLOSED, LATCHED & LOCKED BEFORE EACH DEPARTURE.  ACFT OK FOR SERVICE.  CREW COMMENTS, MAIN CARGO DOOR MSG EXTINGUISHED ON DESCENT & STAYED OUT WHILE ON GND.  CHECKED & VERIFIED DOOR IAW MEL.  OK TO CONTINUE.  R & R PSEU IAW AMM 32-09-04-4.  BITE TEST IAW SUB TASK 32-09-04-714-015.  NO FAULTS NOTED.  CARGO DOOR ANNUNCIATOR LIGHT ON P5 PANEL INDICATES NORMAL.  PLACARD REMOVED.  ACFT OK TO CONTINUE.
